# SDR CALA2018082701859

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 110,296 hours, 17,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Deformed
- Location: Bs 967 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 967, LBL 67, CANTED PRESSURE WEB STIFFENER WAS FOUND DEFORMED.  THE STIFFENER WAS REPAIRED IAW SRM 51-70-12, FIG 1.
